Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 54, Number 9 (1948), 863--868
Full text of review: PDF
Book Information:

Author: Maurice G. Kendall
Title: The advanced theory of statistics.
Additional book information: Philadelphia, Lippincott, 1944. 12+457 pp. $16.00.

Review Information:

Reviewer: Harold Hotelling
Journal: Bull. Amer. Math. Soc. 51 (1945), 214-216
DOI: https://doi.org/10.1090/S0002-9904-1945-08312-8